# SDR SWAA2022040488932

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 42,295 hours, 25,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS ACTIVATED L732 AND L1079 ONLY COME ON 1 SEC. / [01] R&R'D M1673 BATTERY PACK PER AMM 33-51-06
